# SDR O2GA2017031683101

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N831UP
- Make and model: Beech B300
- Aircraft serial: FL943
- Aircraft time: 2,028 hours, 1,709 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Card
- Part number: A121
- Condition: Intermittent
- Location: Mlg Relay
- Part time: 2,029 hours, 1,710 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING LANDING GEAR HANDLE TO THE DOWN POSITION, GEAR HANDLE ANNUNCIATOR REMAINED RED WITH NO GREEN LIGHT INDICATIONS. MANUAL LANDING GEAR EXTENSION WAS PERFORMED. LANDING WAS UNEVENTFUL.  MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A RELAY CARD THAT WAS NOT SECURE. SECURED THE RELAY CARD. SYSTEM OPS CHECKED AND A SUCCESSFUL CREW OCF WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
